# SDR SWIA2019091846317

- Difficulty date: July 30, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 38,384 hours, 32,349 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN STR 3L AFT OF FS280 CLIPS ARE CRACKED. (C-CHECK) RO: 09/12/19 REMOVED AND INSTALLED NEW CLIPS IN THE PAX CABIN IAW SRM. LEAK CHECK GOOD.
